# SDR AUS20020941

- Difficulty date: August 18, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767-33A
- Engine: Ge CF680C2*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE CHIP DETECTOR CONTAINED METAL PARTICLES. METALLURGICAL INVESTIGATION FOUND THAT THE METAL WAS NOT FROM ANY ENGINE COMPONENT AND IT IS SUSPECTED TO BE BUILD SWARF.
